# SDR USAA920081505

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 47,618 hours, 31,654 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: 6546451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C6 -MAJOR REPAIR- LT WING NR 3 SPOILER DELAMINATED.  REPLACED LT WING NR 3 SPOILER IAW B737 AMM 27-61-11.  (S)
